Please use this identifier to cite or link to this item:
https://rep.polessu.by/handle/123456789/21650
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Миротин, А.Р. | - |
dc.contributor.author | Романова, М.А. | - |
dc.date.accessioned | 2021-03-24T11:01:49Z | - |
dc.date.available | 2021-03-24T11:01:49Z | - |
dc.date.issued | 2006 | - |
dc.identifier.citation | Миротин, А.Р. Теоремы единственности для обобщенных аналитических функций / А.Р. Миротин, М.А. Романова // Вестник Полоцкого государственного университета. Серия С. Фундаментальные науки: научно-теоретический журнал. – 2006. – № 10. – С. 13–17. | ru |
dc.identifier.uri | https://rep.polessu.by/handle/123456789/21650 | - |
dc.language.iso | ru | ru |
dc.rights | открытый доступ | ru |
dc.subject | обобщенные аналитические функции | ru |
dc.title | Теоремы единственности для обобщенных аналитических функций | ru |
dc.type | Article | ru |
Appears in Collections: | Публикации сотрудников / Publications of the teaching stuff of Polessky State University |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Teoremy_edinstvennosti.pdf | 582.43 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.